How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16047
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

Friday I was nausea and dizzy. I think it was due to old

Customer Question

Friday I was nausea and dizzy. I think it was due to old salsa I ate on Thursday . I felt nausea when I tried to eat. Saturday I was a bit nausea and dizzy and a bit headachy. I ate light. Sunday I was dizzy and light headed. I ate a little bit more. Today I feel slightly light headed. and I am eating normally. I'm trying to drink more liquids and juice.
JA: Is the headache episodic or daily? And what about nausea?
Customer: Nausea was on Friday and just a bit on Saturday. No nausea now. Headache was off and on from Friday to Sunday.
JA: Anything else in your medical history you think the doctor should know?
Customer: I've had vertigo in the past. two year ago I had a dizziness episode. I have high blood pressure treated with Attelenol. I had a physical last Monday and everything was Ok I got an Adacel shot.
Submitted: 7 days ago.
Category: Health
Expert:  A. Schuyler, NP replied 7 days ago.

Hello,

Welcome to Just Answer. My name is***** am reading your question and will be back with you ASAP.

Expert:  A. Schuyler, NP replied 7 days ago.

The symptoms you have experienced are probably from the Tdap (Adacel) that you received last week. Typical side effects are low fever (less than 102 degrees), nausea, fatigue, dizziness, body aches, etc. It usually lasts for only a few days and gradually gets better.

You are doing all the right things in eating lightly and staying well hydrated.

Please let me know if you have additional questions or concerns about this.

Kind regards,

NP Schuyler

~

Related Health Questions